MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR XT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR XT; BLOOD GLUCOSE TEST STRIPS
Model Number 7311
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
An advocate called on behalf of the customer to report that the blood glucose readings obtained on the contour next meter were inaccurate.No specific readings were provided.The customer was feeling sick and had to go to the hospital.No further event details were provided.The advocate was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next meter for evaluation.The customer also returned the contour next test strips from lot #2apeh42a.However, the returned test strips were different than those associated with the event occurrence which is lot #2apeg12a.Therefore, an in-house testing was performed with the returned meter and returned test strips using blood sample, which gave a satisfactory performance.The testing was also performed with the returned meter and in-house contour next test strips from lot #2apeg12a using blood sample, which gave a satisfactory performance.

Brand Name
CONTOUR XT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PHC CORPORATION (REGISTRATION NUMBER: 1000134386)
2131-1 minamigata
toon ehime, 791-0 395
JA   791-0395
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key15610371
Report Number1810909-2022-00164
Device Sequence Number14134323
Product Code NBW
UDI-Device Identifier10301937311502
UDI-Public10301937311502
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121190
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2024
Device Model Number7311
Device Catalogue Number7311
Device Lot Number2APEG12A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age30 YR
Patient SexMale